# SDR PNSA060809

- Difficulty date: August 17, 2006
- Submitted: August 22, 2006
- Operation: Air carrier
- Aircraft: N675PA
- Make and model: Saab 340B
- Aircraft serial: 340B206
- Aircraft time: 34,441 hours, 27,064 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 40787
- Condition: Failed
- Location: E/E Bay
- Stage of operation: TO
- How discovered: O
- Nature of condition: H, S
- Precautionary procedure: C

## Discrepancy

CREW ABORTED TAKEOFF AT 90 KNOTS, WHEN BOTH EFIS SCREENS WENT BLANK AND HYDRAULIC PUMP CYCLED ON.  MAINTENANCE REPLACED AIRCRAFT DC BATTERIES.
